Re: Mirena side effects
I currently experience a dull aching feeling in my thyroid off and on over the last year or so. It happens to be in the same place I have a lump there (had it ultrasound and biopsied, and it's not cancer). I don't know what the feeling is caused by, but do mention it to your doctor, if they haven't already tested your thyroid levels, you'll want to. After a few years post removal when I was still feeling awful, my TSH was slightly high (hypo thyroid), so I went on a small dose of Synthroid, and it has made all the difference for me, along with the vit D I am taking.
I remember some women also described feeling like a lump in their throat when they swallowed, which is probably a little different than what I felt in my thyroid.
Glad to hear it came out without too much trouble! As for when you start your cycle, it varies greatly. Some don't for months, some have a really heavy one with big clumps soon after (sorry, TMI). I was one of the heavy bleeders.
Also, just want to mention about acupuncture. It helps some people greatly, but had the opposite effect on me. You could click on my name and read some of my back posts, but I had been feeling somewhat good, and wanted to feel better so I had 3 sessions, and felt progressively worse after each one, until I was back at square 1, feeling as bad as when I first had it removed, and it took a year to get back to where I was. So if you start to feel worse, you might want to stop.
Hope you are one of the lucky ones and recover quickly!